Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: Menstural Cycle


 teeni25 - Thu Jan 25, 2007 5:00 pm

Hello I am a 19 year old female. I was on the patch form of birth control for about 6 months, then I changed to the pill form. I stopped taking the pill in December of 2006. This month my cycle went off Jan. 16, then came back on Jan, 25. I usually have normal periods. Could someone please tell me why this is.
 Dr. Chan Lowe - Thu Jan 25, 2007 6:43 pm

User avatar It is quite common for women to experience some irregularity after stopping birth control pills. Generally this resolves after a few cycles.

If you continue to have irregular periods I would suggest discussing this with your doctor.

Hope this helps.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us